# SDR UALA2012110806421

- Difficulty date: November 7, 2012
- Submitted: November 27, 2012
- Operation: Air carrier
- Aircraft: N658UA
- Make and model: Boeing 767322
- Aircraft serial: 27113
- Aircraft time: 86,715 hours, 13,875 cycles
- Engine: Pwa PW4060
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Limiter
- Condition: Out Of Tolerance
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN L1 DOOR LOAD LIMITER INDICATOR NUT OUT OF LIMITS, MORE THAN 1-8 INCH FROM HOUSING.  REMOVED AND REPLACED MAIN CABIN L1 DOOR LOAD LIMITER IAW B767 AMM 52-11-21 LOAD LIMITER, OPS CHECK GOOD.
